# SDR DALA2023113009852

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N123DW
- Make and model: Airbus A321-211
- Aircraft serial: 10234
- Aircraft time: 8,178 hours, 3,548 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 1023 - MISC/DE - DUE TO SLATS FAILING TO EXTEND. SLATS LOCKED ECAM. CORRECTIVE ACTION: FOUND LEFT #9 SLAT DRIVE ACTUATOR TORQUED LIMITER TRIPPED. REPLACED ACTUATOR. AIRCRAFT RTS. OK FOR SERVICE. (4260992)
